# SDR DALA2022020800840

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 90,567 hours, 23,777 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 2L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. SLIDE ARM DOOR WORKS NM REF B757 AMM 25-66 MEL AND PLACARD REMOVED. (2111267)
